AdS waves as exact solutions to quadratic gravity

Download
2011-04-08
Gullu, Ibrahim
GÜRSES, METİN
Sisman, Tahsin Cagri
Tekin, Bayram
We give an exact solution of the quadratic gravity in D dimensions. The solution is a plane-fronted wave metric with a cosmological constant. This metric solves not only the full quadratic gravity field equations but also the linearized ones which include the linearized equations of the recently found critical gravity. A subset of the solutions change the asymptotic structure of the anti-de Sitter space due to their logarithmic behavior.

Citation Formats
I. Gullu, M. GÜRSES, T. C. Sisman, and B. Tekin, “AdS waves as exact solutions to quadratic gravity,” PHYSICAL REVIEW D, vol. 83, no. 8, pp. 0–0, 2011, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/39975.